Volume 20, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28, 1 issue

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Erratum: Lipschitz connectivity and filling invariants in solvable groups and buildings

Robert Young

Geometry & Topology 20 (2016) 2433–2438
Bibliography
1 F J Almgren Jr., The homotopy groups of the integral cycle groups, Topology 1 (1962) 257 MR0146835
2 W B Johnson, J Lindenstrauss, G Schechtman, Extensions of Lipschitz maps into Banach spaces, Israel J. Math. 54 (1986) 129 MR852474
3 U Lang, T Schlichenmaier, Nagata dimension, quasisymmetric embeddings, and Lipschitz extensions, Int. Math. Res. Not. 2005 (2005) 3625 MR2200122
4 R Young, Lipschitz connectivity and filling invariants in solvable groups and buildings, Geom. Topol. 18 (2014) 2375 MR3268779